# SDR CALA2015031200160

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 35,756 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER EXIT LIGHT AT SEAT ROW 28ABC INOPERATIVE.  R & R EMER EXIT LIGHT AT SEAT 28ABC IAW AMM 33-51-11.  OPERATIONS CHECKED OK, PN BR9644-11.
